# SDR ASAA1158709

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 11,992 hours, 3,557 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP CAUTION LT ILLUMINATED.  NR 2 CTRLR SHOWS "FLT DECK TRIM VALVE" FAULT ON BIT & PREV FLT TESTS.  VERIFY TEST GO.  RESET FAULT. FAULT DID NOT RETURN.  INTERMITTENT FAULT.  BITE TEST NR 2 CTRLR GOOD.  GND VERIFICATION GOOD.  REF FIM 21 62 T832 & 21 62 T801.
